Thanks lovely lassies 😊 . Earliest I can get a call from my GP is Wednesday so will see what they say .
I guess I’d just expected that if my periods were going to come back (and at 55 I’d hoped they wouldn’t!) then it would have happened sooner than 8 months .
Hi Kitt - I’m glad Cjw has come along to reassure you about periods restarting. You might want to ask your GP to do a blood test to see if you have gone through the menopause - chemo stopped my periods but after a while on Tamoxifen I had a test and it confirmed I was now menopausal. I really hope your GP can reassure you and that you don’t need any more prodding and poking. As you say, we really have had more than enough of that.
I’d be interested to hear what your GP says, if you are happy to share. Evie xx
Hi, I was on tamoxifen for five after lumpectomy, I was 33 when I was put on it, my periods stopped while on was on it and came back when treatment was stopped. Hope this helps
Aw thanks Evie,
I do hope that’s not the case but have resigned myself to speaking to the doc next week. Like us all, I’m sure, I’m just so done with being poked and prodded!
I did wonder if they might just do bloods first cos I guess if I’m just perimenopausal then a wee bleed would be nothing to worry about...
My poor husband if I still have menopause to go through again!
Hi Kitt - I’m really sorry to hear that. I’ve been on Tamoxifen for about 3.5 years and have had 2 spotting episodes. On both occasions I was sent for a hysteroscopy to check it out - so I do think it is worth speaking to your GP, as they are ultra cautious about any bleeding. Don’t assume the worst, but it’s worth getting reassurance. That said, I’m sure others will come along with their experiences. Hugs, Evie xx
Hi Guys, I haven’t been on here for ages but you are still my “go to” for advice!
I had my surgery just over 6 years ago and started tamoxifen late December 2014. Up until that time I still had regular periods - I was 49 - but they stopped immediately when I started the drug.
I finished my course in April this year and assumed I had gone through the menopause in the intervening 5+ years. 2 days ago I had the most horrendous abdominal pain - ok, this is a safe space ... I thought I had trapped wind! - but today I have vaginal bleeding.
So my question is has anyone else’s periods returned as long as 8 months after stopping tamoxifen? NHS website hasn’t got much reassuring to say about post-menopausal vaginal bleeding!
Thanks in advance,